# SDR SWAA2014050227619

- Difficulty date: April 21, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 141A5400
- Condition: Loose
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 SPOILER INBD ACTUATOR LOWER TE SUPPORT ROD LOOSE.  R & R SUPPORT IAW AMM.
